このエントリーをはてなブックマークに追加
ID 54718
フルテキストURL
著者
Connor, Peter Department of Mathematical Sciences, Indiana University South Bend
抄録
Most known examples of doubly periodic minimal surfaces in R3 with parallel ends limit as a foliation of R3 by horizontal noded planes, with the location of the nodes satisfying a set of balance equations. Conversely, for each set of points providing a balanced configuration, there is a corresponding three-parameter family of doubly periodic minimal surfaces. In this note we derive a differential equation that is equivalent to the balance equations for doubly periodic minimal surfaces. This allows for the generation of many more solutions to the balance equations, enabling the construction of increasingly complicated surfaces.
キーワード
minimal surfaces
doubly periodic
balance equations
発行日
2017-01
出版物タイトル
Mathematical Journal of Okayama University
59巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
117
終了ページ
130
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/9